# SDR MALA010608

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Engine: LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Condition: Defective
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight #3592 #1 Engine on climbout exceeded N1 Ref Temp.  Air turnback to DTW.  Maintenance removed and replaced #1 Engine Bleed Band.  All checks good.
